# SDR 99ZZZX1446

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Inoperative
- Location: Lt Engine
- Part time: 6,183 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DAY/NB9 - EN ROUTE AT CRUISE POWER, LEFT ENGINE STARTED RUNNING ROUGH. DIVERTED TO TDZ. FOUND ALL REAR CYLINDER VALVES NOT MOVING.  SUSPECT REAR CAM RING FAILURE.
